# SDR ABXA050312

- Difficulty date: October 16, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Tool Damage
- Location: Fs 120
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY DRILL START IN FRAME RADIUS, STA 120, ABOVE LONGERON 31 RIGHT, RIGHT BUTT LINE 33.  ORIGINAL MATERIAL 7075-T6 0.090" PER DC8 SRM 53-4-1, PG 125.  FABRICATED REPAIR ANGLE FROM 7075-0 FIG 2, HEAT TREATED IAW DC8 SRM 51-1-4, SHIM FROM 7075-T6 0.050" PO NR 1118787, TREATED IAW LWR 200302015, PRIMED IAW 51-1-8, INSTALLED DOUBLER AND SHIM IAW 51-1-20D PG 1 AND 51-1-21.
